MAUDE Adverse Event Report: ABBOTT IRELAND ARCHITECT HBSAG QUALITATIVE CONFIRMATORY REAGENT KIT; TEST, HEPATITIS B (B CORE, BE ANTIGEN, BE ANTIBODY, B CORE IGM)

ABBOTT IRELAND ARCHITECT HBSAG QUALITATIVE CONFIRMATORY REAGENT KIT; TEST, HEPATITIS B (B CORE, BE ANTIGEN, BE ANTIBODY, B CORE IGM)
Model Number 4P54-25
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2021
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed a (b)(6) architect hbsag qualitative confirmatory results for one sample.The following data was provided: hbsag initial (neat) result = (b)(6), repeats = (b)(6)).Hbsag confirmatory results: (b)(6).A new sample was collected and sent to (b)(6)clinic for confirmation and generated (b)(6) results.No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
The complaint investigation for false nonreactive architect hbsag qualitative confirmatory results included a search for similar complaints, and review of complaint text, trending data, labeling, device history records, and in-house testing.Return testing was not completed as returns were not available.Trending review did not identify any trends for the issue for the product.Device history record review on lot 26157fn00 did not show any non-conformances, potential non-conformances, or deviations.Labeling was reviewed and found to adequately address the issue under review.A retained reagent kit of the complaint lot 26157fn00 was tested in a sensitivity setup.All specifications were met, indicating the lot is performing acceptably.Based on the investigation, no systemic issue or deficiency of the architect hbsag qualitative confirmatory for reagent lot number 26157fn00 was identified.Section d4 lot no was updated from 30201fn00 to 26157fn00 section d4 expiration date was updated from 3/24/2022 to 12/12/2021 section h4 device mfg date was updated from 8/15/2021 to 05/04/2021.
 
Event or Problem Description
The customer observed a false nonreactive architect hbsag qualitative confirmatory results for one sample.The following data was provided: hbsag initial (neat) result = 2559 s/co, repeats = 2634 s/co and 2694.99s/c) hbsag confirmatory results: 1:500 c2 = 99.76 (33.27%), 1:20000 c2 = 3.15 (37.3588%) a new sample was collected and sent to cleveland clinic for confirmation and generated positive results.No impact to patient management was reported.

Brand Name
ARCHITECT HBSAG QUALITATIVE CONFIRMATORY REAGENT KIT
Common Device Name
TEST, HEPATITIS B (B CORE, BE ANTIGEN, BE ANTIBODY, B CORE IGM)
Manufacturer (Section D)
ABBOTT IRELAND
finisklin business park
sligo F91VY 44
EI  F91VY44
Manufacturer (Section G)
ABBOTT IRELAND
finisklin business park
sligo F91VY 44
EI   F91VY44
Manufacturer Contact
christian lee
100 abbott park road
dept. 09b9, lc cp01-3
abbott park, IL 60064-3537
2246682940
MDR Report Key12804801
Report Number3008344661-2021-00201
Device Sequence Number5485157
Product Code LOM
UDI-Device Identifier00380740007799
UDI-Public00380740007799
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P110029
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/12/2021
Device Model Number4P54-25
Device Catalogue Number04P54-25
Device Lot Number26157FN00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/25/2021
Supplement Date Received by Manufacturer11/30/2021
Initial Report FDA Received Date11/12/2021
Supplement Report FDA Received Date12/16/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/04/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02, ISR55147; ARC I2000SR INST, 03M74-02, ISR55147
Patient SexUnknown